# SDR FDEA200902260725

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7681503
- Condition: Corroded
- Location: Bs 436-446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, NR 1 RIGHT DOOR WAY FLOOR EXTENDED SEAT TRACKS STA 436 TO STA 446, X = -88 FOUND CORRODED SEAT TRACK ABA7681-503.  COMPLIED WITH EA 1-5320-128592.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
